|Online since 2002|
About Ortho Tri-cyclen®If you've used Ortho Tri-cyclen®, please help others by sharing your experience with side effects. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.
Possibility of being pregnant
I'm on ortho tri cyclen lo been pneumonia it for 2months just started second pack it took a while for my period to happen first month and.it was medium flow I take it every day same time my period only lasted 3days and I feel pregnant. I know I could be because there is never 100% grantee but I never miss or am late on taking my pills. and now I'm cramping second week into new pack what's the possibility of me being pregnant while on pill?
AskDocWeb: There is a very small possibility of being pregnant but more than likely your body is adjusting to the new pills. If you took your pills on time, you should be fine. Stomach cramps are a common side effect of Ortho Tri-Cyclen Lo as are nausea, vomiting, headache, dizziness, vaginal discomfort/irritation, increased vaginal fluids, and breast tenderness/enlargement.
I have been getting excesive bruising since taking the pill. I was wondering if I should stop taking the pill because of this... Could it be dangerous?
AskDocWeb: Any unusual bleeding or bruising should be reported to your doctor immediately. There are over 340 causes of bruising and although some don't, many of them require treatment.
Prolonged brown blood
Hello. I was recently on the birth control Ocella, but I switched b/c it was making me very irritable and feel horrible. I have been taking Othro Tri-Cyclen Lo for two months. The first month (January) I took it out of order, with my placebo pills first and then my white pills during my period week. I didn't get my period. I contacted my doctor and she told me I might not get my period (this month) either. I received what might have been a period during my placebo week, on Thursday. It was red at first, but then stayed brown, until today (Sunday). I have had unprotected sex but nothing happened, as it was only for about 10 seconds then we stopped. I was also taking amoxicillin for about two days. I'm wondering what exactly is going on? Is the prolonged brown blood something I should be worried about?
AskDocWeb: There are two things going on (among others) that may affect your menses. First, changing birth control pills is known to sometimes cause irregularities. The second is taking your pills out of their intended order, which can also cause problems. In addition, it is well known is that iron deficiency can cause prolonged bleeding but this symptom has also been reported by those taking Othro Tri-Cyclen Lo so best talk to your doctor to be on the safe side.
I have been on Ortho Tri-Cyclen Lo for 5 months to treat endometriosis. Quite suddenly over the past month I have gotten horrible swelling of my breasts and thighs, and my breasts are very sore. I stopped taking this pill because of this and other side effects 10 days ago, and in spite of taking B6 and calcium and exercise, even a diuretic, there has been no change in the swelling in the least. How long do I have to suffer with this side effect after I stopped taking this pill? For background I'm 32, eat very healthy, and exercise between 5.5 to 7 hours a week. Thank you very much for your help!
AskDocWeb: The half-life of Ortho Tri-Cyclen Lo ranges from 4 to 16 hours so it is completely out of your system within 4 days. That raises the possibility that your symptoms may not be side effects but rather have another, unrelated cause so please check with your doctor.
Taking tri cylen lo for about 6 years all of the sudden my period has been only spotting for about 2 months now which is irregular for me wondering if this is normal since i have been taking it for so long. havent had intercourse after the two months but only once before help pls.
AskDocWeb: When spotting continues into a second month it is time to check with your prescriber. By itself, spotting can be a sign of a variety of conditions, but is often fairly harmless.
Lump in left breast
I have recently started taking Tri-sprintec birth control pills and noticed I am having breast pain. I than did a self breast exam and realized I had a lump in my left breast. Is it going to go away if I get off this pill? I am scared and don't know what to think.
AskDocWeb: Most breast lumps are not cancerous, but it should be checked by a doctor. It may be helpful to know that there are four kinds of breast lumps. Three of the four kinds are benign, meaning that they are not dangerous to health. The breast lumps that are benign are;
Breast Cysts are harmless (benign) fluid - filled sacs of tissue. It can grow right within the breast tissue. This breast lump will feel smooth and squishy. If you are pressing on a cyst, it will have some give to it, like a water balloon. A cyst can move around and can change in size during your menstrual cycle. This type of breast lump most commonly appears in women who are in their 30's, 40's and 50's. They are most often found in women who are nearing menopause.
Breast Fibroadenomas are a benign group of cells that support other kinds of cells in your breast. These are made of fibrous and glandular tissues. This type of breast lump will feel like a round lump, and can be hard or firm. It can be moved around during a breast self-exam. They can be located near the surface of the breast and are easily felt. This type of breast lump usually appears in teens and younger women but may also occur during pregnancy.
Breast Pseudolumps are benign, and may be scar tissue, hardened silicone, necrotic (dead) fat, or a rib bone pressing into breast tissue and compressing it. This type of breast lump can feel quite hard and usually doesn't change shape or size during a menstrual cycle. It may or may not be movable, depending on what its composition. A pseudolump may occur if you've previously had breast surgery or enhancement done, or if a rib has shifted.
In any case a healthcare professional should evaluate a breast lump. If there is some doubt about the lump, it can biopsied to make sure that it is harmless. Good luck.
Report - 174 - 175 - Page 176 - 177 - 178 - Last Page 181
If you find this page useful share it with others. Use the form below to add your review, feedback or suggestions that may help others. Please note that all addresses are held confidential.
Thanks for stopping by!
This consumer advocate website is protected by copyright © 2010-2013 Askdocweb, Inc. All Rights Reserved. This is a layman's report on birth control and is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Askdocweb, Inc. earns a commission on products and/or services sold through links to other websites. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about side effects and healthcare.